On the question of the construction of periodic solutions of nonautonomous differential equations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 8, pp. 1335-1343
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_8_a5,
author = {V. N. Laptinskii},
title = {On the question of the construction of periodic solutions of nonautonomous differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1335--1343},
year = {1983},
volume = {19},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_8_a5/}
}
V. N. Laptinskii. On the question of the construction of periodic solutions of nonautonomous differential equations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 8, pp. 1335-1343. http://geodesic.mathdoc.fr/item/DE_1983_19_8_a5/